# SDR IPXA11568432

- Difficulty date: July 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 144N801710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK: CORROSION ON LONGITUDINAL BEAM UPPER FLANGE AT NUTPLATE HOLES; BS104 TO 1075, LBL45.  REMOVE AND REPLACE IAW SRM 51-10-02 PAR 9 AND ORIGINAL PRODUCTION DWG.
